A REVIEW OF THE ESTIMATION OF TRANSITION PROBABILITIES IN MARKOV CHAINS

A chronological review of the development of estimation procedures for unknown constant Markovian transition probabilities is presented with emphasis on applications involving the availability of macrodata, as opposed to microdata. Monte Carlo results comparing various estimation methods are analysed and several suggestions for estimating non-stationary probabilities are made.


Issue Date:
1971-08
Publication Type:
Journal Article
PURL Identifier:
http://purl.umn.edu/22286
Published in:
Australian Journal of Agricultural Economics, Volume 15, Number 2
Page range:
69-81
Total Pages:
13




 Record created 2017-04-01, last modified 2017-08-24

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)